MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TRAY TRIAL SZ2; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TRAY TRIAL SZ2; KNEE INSTRUMENT/TRIAL
Catalog Number 229436120
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pins cold welded to all 3 tray pin holes.It was also reported that the pins were removed from the trays after the case.
 
Additional Manufacturer Narrative
Examination of the returned devices could not confirm the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TRAY TRIAL SZ2
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6821523
Report Number1818910-2017-23508
Device Sequence Number11120534
Product Code LXH
UDI-Device Identifier10603295113522
UDI-Public10603295113522
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229436120
Device Lot NumberJJ0714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2017
Initial Date Received by Manufacturer 07/27/2017
Supplement Date Received by Manufacturer09/19/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1